# SDR DHL9780261C

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO COMPT REAR PRESSURE BULKHEAD RT AT STA 1760, 5 FT ABOVE FLOOR SUPPORT INTERCOSTAL NR 6 FROM BOTTOM TO TOP OUTBD OF STIFFENER HAS 1 INCH LONG CRACK.  REMOVED DAMAGED SECTION OF PRESSURE BULKHEAD WEB, FABRICATED REPAIR DOUBLER 24 X 13 AND INSTALLED PER SRM 53-2-5.
